MathSciNet Relay Station
MathSciNet bibliographic data
MR971939 55M20 (57M35 57N65 57S17)
Hoffman, Michael Noncoincidence index, free group actions, and the fixed point property for manifolds. Pacific J. Math. 136 (1989), no. 1, 129–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement